# SDR CA060412003

- Difficulty date: April 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 60,335 hours
- Engine: Pwa JT8D9A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 65225847
- Condition: Cracked
- Location: Engine Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING A STIFF THRUST REVERSER SNAG, MAINTENANCE DISCOVERED THE NR 3 ENGINE CONTROL QUADRANT BRACKET CRACKED. BRACKET WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060412003)
